ISSN 1300-7157 Main Page | Contact      

Volume : 26  Issue : 3  Year: 2020

Development of Acute Encephalopathy Due to Vigabatrin Use in A Case of Nonketotic Hyperglycinemia [Epilepsi]
Epilepsi. 2012; 18(3): 33-37 | DOI: 10.5505/epilepsi.2012.48403  

Development of Acute Encephalopathy Due to Vigabatrin Use in A Case of Nonketotic Hyperglycinemia

Elif Yuksel Karatoprak, Sema Saltık
Istanbul Medeniyet University Goztepe Education And Research Hospital

Here we aimed to present a 3 month old boy with early myoclonic epilepsy owing to nonketotic hyperglycinemia that developed acute encephalopathy after the use of vigabatrin. Due to the use of vigabatrin, the elevated gamma-aminobutyric acid (GABA) concentration in the brain can enhance the encephalopathy, together with the elevated levels of glycine. Therefore our observation indicate the risk of using vigabatrin in patients with nonketotic hyperglycinemia.

Keywords: Encephalopathy, Non-ketotic hyperglycinemia; Vigabatrin


Vigabatrin ile Akut Ensefelopati Gelişen Bir Non-Ketotik Hiperglisinemi Olgusu

Elif Yuksel Karatoprak, Sema Saltık
İstanbul Medeniyet Üniversitesi Göztepe Eğitim Ve Araştırma Hastanesi

Non-ketotik hiperglisinemiye (NKH) bağlı erken myoklonik epilepsi gelişen 3 aylık erkek hastada vigabatrin kullanımı sonrası ortaya çıkan akut ensefalopati tablosunun sunulması amaçlandı. Vigabatrin kullanımı nedeniyle artmış gama-aminobütirik asit (GABA) düzeyinin santral sinir sisteminde artmış glisin düzeyleriyle birlikte ensefalopati tablosunu ağırlaştırabileceği ve bu nedenle NKH’de vigabatrin kullanımının riskli olabileceği akılda tutulmalıdır.

Anahtar Kelimeler: Ensefalopati, Non-ketotik hiperglisinemi;Vigabatrin


Elif Yuksel Karatoprak, Sema Saltık. Development of Acute Encephalopathy Due to Vigabatrin Use in A Case of Nonketotic Hyperglycinemia. Epilepsi. 2012; 18(3): 33-37

Corresponding Author: Elif Yuksel Karatoprak, Türkiye


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar




Copyright © 2020 All rights of this site belong to the Turkish Epilepsy Association .
 
LookUs & Online Makale